Disprin Direct - 16 Tablets

£1.99
16 | £0.12 per 1
2226790

Disprin Direct relieves pain, reduces fever and inflammation.
See details below, always read the label
Suitable for:
Adults and children 16 years and over.
Active ingredients: Aspirin 300mg

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Not available online

Only available in our in-store pharmacies.

Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 4 Boots Advantage Card points with this purchase

Arrow Product details

Disprin Direct can be used for the relief of mild to moderate pain including:

  • migraines  
  • symptoms of cold and flu  
  • fever  
  • period pain  
  • sore throat  
  • sciatica and neuralgia  
  • migraine  
  • lumbago & rheumatic pain  
  • toothache

Suitable for

Adults and children 16 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Read the enclosed leaflet before using this medicine.

Adults and children 16 years and over: Disperse 1 to 3 tablets of Disprin Direct on your tongue without water. Repeat the dose every 4 hours if needed, but do not exceed 13 tablets in 24 hours.

If symptoms persist, consult your doctor.

Hazards and Cautions

Before taking this product:

Contains aspirin. Do not give to children aged under 16 years, unless on the advice of a doctor.

Do not take Disprin Direct if:

  • You suffer from haemophilia
  • You have or have had a stomach ulcer
  • You are under 16 (unless advised by your doctor)
  • You are breastfeeding


Speak to your doctor or pharmacist before taking Disprin Direct if:

  • You are asthmatic, allergic to aspirin or any of the ingredients or pregnant
  • You are taking other medicines


Storage:

Store below 25°C. in a dry place.

Keep all medicines out of the sight and reach of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Aspirin 300mg

Ingredients

Active ingredients: Aspirin 300mg

Other ingredients: Calcium carbonate, Maize starch, Citric acid, Talc, Sodium lauryl sulphate, Saccharin, Crospovidone and Lime flavour

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.